MAUDE Adverse Event Report: THERAKOS THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS THERAKOS XTS PHOTOPHERESIS SYSTEM
Lot Number D724 - KIT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.A batch record review of kit lot d724 was performed.There were no non-conformances associated with this lot.This lot met release requirements.Uvadex lot # ab6688 was reviewed.No non-conformances related to the complaint were noted.This lot met release requirements.Trends were reviewed for complaint category, photoactivation module leak.No trends were detected.Analysis of the photos sent by the customer is in progress at the time of this report.A supplemental report will be filed when this analysis is complete.(b)(4).
 
Event or Problem Description
During certification training, operator observed after treatment was ended, that a leak at the photoactivation module had occurred.When releasing the kit and opening the photo activation chamber, operator found treatment volume on the lower glass plate of the photoactivation chamber.No leak was observed during treatment.The patient was reported to be in stable condition.The treatment was performed and volume was returned to the patient before the operator became aware of the leak.
 
Additional Manufacturer Narrative
Photos were submitted for analysis.The complaint description states that a leak at the photo activation module was observed after treatment was ended.Based on the review of the photos the leak was confirmed as the leak was found at the left upper edge of the photoactivation plate.However, the root cause of the blood leak could not be determined from the information provided.(b)(4).Device not returned.

Brand Name
THERAKOS XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS
Manufacturer (Section D)
THERAKOS
west chester PA
MDR Report Key5347458
Report Number2523595-2016-00002
Device Sequence Number191190
Product Code LNR
UDI-Device Identifier10705030100016
UDI-Public10705030100016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Followup
Report Date (Section B) 12/17/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date07/01/2020
Device Lot NumberD724 - KIT
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2016
Supplement Report FDA Received Date04/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight82